MAUDE Adverse Event Report: ALLERGAN (KELLER) KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE

ALLERGAN (KELLER) KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number HA-005
Medical Device Problem Code Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device was not implanted.
 
Event or Problem Description
Healthcare professional reported "the implant would not propel into the pocket".A backup keller funnel was used to complete surgery.

Brand Name
KELLER FUNNEL2 (5PK)
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
ALLERGAN (KELLER)
2525 dupont drive
irvine CA 92612
Manufacturer (Section G)
ALLERGAN (KELLER)
2525 dupont drive
irvine CA
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 78759
8479366324
MDR Report Key22416761
Report Number3011299751-2025-00086
Device Sequence Number15198325
Product Code KDD
UDI-Device Identifier10888628043725
UDI-Public(01)10888628043725
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
510(K)EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHA-005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale